# SDR SWIA202056217

- Difficulty date: December 2, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS EXFOLIATED CORROSION   (C-CHECK) RO 2/9/2021   ORDERED AND RECEIVED SERVICABLE SERVICE DOOR THRESHOLD SEE CAMP#21866078 JOB 0 OP 513 FOR INSTALLATION. SEE CONTINUE CARD FOR WORK PERFORMED.
